MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH
Lot Number 0033379747
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the atrial fibrillation ablation farawave catheter was selected for use.It has been mentioned that the fluid connector was leaking when connecting to the fluid tubing.No patient complications occurred.The procedure was completed using new catheter.The product is not expected to return as disposed.
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of a leak.It was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review: a risk review performed for the farawave device confirmed that the event of leak is a known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion cod of cause not established and supporting evidence that came to this conclusion.Boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.
 
Event or Problem Description

Brand Name
FARAWAVE
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24489600
Report Number2124215-2026-11455
Device Sequence Number5003648
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)260207(10)33379747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Lot Number0033379747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown